Left testicle tingly feeling back after doxycycline treatment
About 2 months ago, I had a sexual encounter with a girl. We mainly made out, heavy grinding and rubbing, and she kissed and licked the side of my penis but not the shaft (i'm uncircumcised). There was no penetration of any sort, but it's possible her saliva made contact with my shaft.
About a week later I started feeling a tingling sensation on my left testicle and on and off sharp pains. Went to the urologist and he tested me for gonorrhea. Test came out negative, but he diagnosed me with epididymitis and prescribed me 10 days of 1 doxycycline a day. He said it was fine for me to have sex from then on (which I did with my girlfriend) and the pain went away after 3 weeks.
During that time I was really stressed out, did feel burning when urinating for one day, redness in my shaft (which I usually get anyways from being uncircumcised i think), about 5 small raised dots that looked like it emerged from the veins between penis glans (not the tip, but the opposite end) and the foreskin. No pain, or any discomfort. These went away in one day and I'm assuming it's all the stress.
The last time I had sex with my girlfriend was last week and today started noticing similar symptoms again in my left testicle. This time is very mild and doesn't feel as bad as last time (at least for now). Is this a recurrence of my epidymitis or I re-contracted whatever I had before? I haven't called my urologist back, but he mentioned that these things take time to heal. Any suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.